# SDR FDEA201309272330

- Difficulty date: September 27, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS NUMEROUS SMALL NICKS AND SCRATCHES BETWEEN STRINGER 26 RT AND 26 LT AT BS 540 -560.  DAMAGE REMOVED & FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 109 AND   REPAIRED IAW EA F-5330-T0302746.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
